# SDR SIMA200204602

- Difficulty date: February 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3013000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 4999 - FORWARD LEFT EMERGENCY EXIT LIGHTS INOPERATIVE.  RAI EMERGENCY POWER SUPPLY AT 43WL.  (M)
